MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 52/28; DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 52/28; DOUBLE MOBILITY HC LINER
Model Number 01.26.2852MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 june 2021: lot 2009653: (b)(4) items manufactured and released on 18-nov-2020.Expiration date: 2025-11-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event.Another device involved: batch review performed on 10 june 2021: ball heads: cocr 01.25.012 cocr ball head 12/14 ø 28 size m 0 (k072857) lot 2010463: (b)(4) items manufactured and released on 12-jan-2021.Expiration date: 2025-12-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.9 days after primary the surgeon performed a washout and revised the head and poly.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC 52/28
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12098419
Report Number3005180920-2021-00536
Device Sequence Number11827079
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2025
Device Model Number01.26.2852MHC
Device Catalogue Number01.26.2852MHC
Device Lot Number2009653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;